MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV FB TRIAL SIZE 5; TIBIAL TRAY TRIALS

DEPUY IRELAND - 9616671 ATTUNE REV FB TRIAL SIZE 5; TIBIAL TRAY TRIALS
Catalog Number 250610005
Medical Device Problem Codes Break (1069); Nonstandard Device (1420); Defective Device (2588); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported fragments/burrs were discovered inside holes of the instruments during inspection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.According to the information received, "instruments enter barts health qa process before acceptance and the following issues" the product was not returned to j&j medtech orthopaedics, however photos were provided for review.See attachment (b)(4) - user report on 2025_006_030_501_004 _mhra ref_ 36036076-aicxml_ (3).Msg.The photo investigation revealed signs of burr on the insertion holes of the attune rev fb trial size 5.However no signs of breakage were not found.The observed condition may be due to multiple attempts at assembly and disassembly of the low-profile tibial pin, however a definite root cause cannot be established with the photos provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device product description: attune rev fb trial size 5 product code: 250610005 lot number: so2066586 and no non-conformances or manufacturing irregularities were identified.The overall complaint was confirmed as the observed condition of the attune rev fb trial size 5 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot.1) quantity manufactured: 108.2) date of manufacture: 10/3/2024.3) any anomalies or deviations identified in dhr: none.4) expiry date: n/a.5) ifu reference: ifu ns reuse inst rev c.Device history review.1) quantity manufactured: 108.2) date of manufacture: 10/3/2024.3) any anomalies or deviations identified in dhr: none.4) expiry date: n/a.5) ifu reference: ifu ns reuse inst rev c.H11 additional narrative: added: h6 (health effect - impact code).Corrected: h4, h6 (medical device problem code).

Brand Name
ATTUNE REV FB TRIAL SIZE 5
Common Device Name
TIBIAL TRAY TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22530165
Report Number1818910-2025-12326
Device Sequence Number15458220
Product Code HWT
UDI-Device Identifier10603295435884
UDI-Public(01)10603295435884(10)SO2066586
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250610005
Device Lot NumberSO2066586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown